| Catalog Number |
9-PFO-025 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 25mm amplatzer pfo occluder was selected for implant on (b)(6) 2024 using a 9f amplatzer trevisio intravascular delivery system.During implant the left atrial disc of the device took on a bulbous shape.Several attempts were made to re-load the device and re-deploy, however the discs maintained a deformed shape.The device was not released from the delivery cable.The device was removed from the patient and replaced with a new 25mm amplatzer pfo occluder.There were some interactions with cardiac structures.There were no angulations noted on the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays during the procedure.There were no adverse effects to the patient.The patient status was stable.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity was reported.The device was returned to abbott for investigation and met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the available information, the cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Please note that per the instruction for use (ifu), artmt600161356 revision a, the recommended sheath size for amplatzer pfo occluder is 8f.